I had the implanon in my are for over 2 yrs. I took it out cause it was driving me mad. I bled all d time with d few days off in between, I got moody and used cry for no reason. I started feeling really depressed so took it out. I have it out about a month now and I feel AWFUL! Im crying all the time, feel anxious, depressed. fell different to everyone else. I hate going to college becaues I cant concentrate and I feel like crying all the time. I dono what is wrong with me, Does ant1 else have this problem? Should I feel dis way?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.